# SDR ASAA2023101145597

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,422 hours, 12,375 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 IGN SWITCH IS LOOSE. GROUNDED - YES. TIGHTENED MOUNT SCREW AS REQ. REF 80-11-00. OPS NML.
